# SDR SWAA011183

- Difficulty date: April 18, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 7,870 hours, 4,791 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Lt/Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK (SWA SI 11038-55), LT & RT ELEVATOR TAB FAILED FREE PLAY CHECK. R&R BOTH ELEVATOR TAB ATTACH FITTING BOLTS AND BUSHINGS.
